MathSciNet Relay Station
MathSciNet bibliographic data
MR2398660 35K50 (35B40 35K55)
Zheng, Sining; Kong, Linghua Roles of weight functions in a nonlinear nonlocal parabolic system. Nonlinear Anal. 68 (2008), no. 8, 2406–2416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement